# SDR UIEA2020052201083

- Difficulty date: May 19, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,987 hours, 22,035 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: GRTA8840
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING L ENG START WHEN STARTER MOVED TO "GND" DUCT PRESS DROPPED TO ALMOST NOTHING, N2 NEVER SPOOLED UP TO MORE THAN 15%. DUCT PRESS WAS 30 PSI PRIOR TO THIS.( SWAPPED ECU WITH KNOWN GOOD PART, OPS CHECK BAD. RETURNED AIRCRAFT TO ORIGINAL CONFIG. TRANSFERRED TO MDDR #128556, CAT 'C', DUE 29MAY20. MCC NOTIFIED. PLACARDS INSTALLED. DDG 49-11-01-01. YK @ 13:46. APU PNEUMATICS INOP.   LP 1189517: REMOVED AND REPLACED BOTH ENGINE STARTERS (STARTER OFF PART: PN  3505448-5, SN   AEX02712C  ) AND BOTH ENGINE START VALVES (OFF PARTS: PN   3291172-3, SN 410C; PN 3291172-3, SN 1683C  ) IAW B767 AMM REF 80-11-01 AND 80-11-02. BOTH ENGINE STARTERS AND APU OPS CHECKED GOOD IAW AMM 71-00-00. THIS CLEARS MDDR 128556.  )
